Jump to content

Photo

Lymecycline - Side Effects

candida

No replies to this topic

#1 wooeey87

wooeey87

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 12-March 10

Posted 12 March 2010 - 10:22 AM

Hi All,

I had some quite bad cystic acne 3-4 years ago and cleared it up with roaccutane. It returned about 4 months ago and I have been battling with it since.

Anyway I have started taking Lymecycline – 1 pill daily for the last 2-3 weeks. Already the improvements in the acne are amazing, completely clear.

I have some concerns around some side effects and wondered if anyone would have some input?

- I had some VERY mild irritation in corner of eyes before beginning treatment.
- Coinciding almost immediately with the lymecycline, this irritation has spread to my eyelid, areas below my eyebrows and forehead.
- I am loosing eyelashes and eyebrows to the stage where they are now noticeably thinner, they also have some mild flaking. I also have some scalp irritation/dandruff with some higher than normal (concerning) hair fall.

My GP has advised me to continue with the Lymecycline as my acne is clear, and given me some antibiotic shampoo for mild seborhheic dermatitis without even looking.

I can live with the irritated skin as I know that this may commonly happen, but the hair loss is obviously concerning me.

The initial acne flare up really stressed me out for some time, due to the stress and possible antibiotic complication - things that I am particularly worried about are Demodex, Seb Derm, possible candida, TE and Alopecia.

I don’t particularly want to stop taking the pills as my acne is really under control.

Has anyone seen side effects like this before or is it more likely that I have had an onset of whatever this is coincidentally?

Thanks

22 year old male



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users